MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV

MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Catalog Number 2-1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fracture at the tibial end of the absorber was confirmed upon removal of the device.The root cause is a supplier error.An incorrect drill was used resulting in an inaccurate drill point angle and reduced material thickness.This might increase the risk of implant fracture in one lot where the supplier error occurred.
 
Event or Problem Description
Patient reported medial knee pain.Fracture at the tibial end of the absorber was observed on x-ray.The device was removed without difficulty.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
vijaya krishnamoorthy
46602 landing parkway
fremont, CA 94538
MDR Report Key23011837
Report Number3008274656-2025-00004
Device Sequence Number21260522
Product Code QVV
UDI-Device Identifier00856047005801
UDI-Public00856047005801
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Catalogue Number2-1002
Device Lot Number23092503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008274656/12022024/R/00
Patient Sequence Number1
Patient Age43 YR
Patient SexMale